MathSciNet Relay Station
MathSciNet bibliographic data
MR1926169 62H15 (62E20 62F05 62H10)
Ledoit, Olivier; Wolf, Michael Some hypothesis tests for the covariance matrix when the dimension is large compared to the sample size. Ann. Statist. 30 (2002), no. 4, 1081–1102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement